Use este identificador para citar ou linkar para este item: http://www.repositorio.ufc.br/handle/riufc/3797
Título: Uniqueness of starshaped compact hypersurfaces with prescribed m-th mean curvature in hyperbolic space
Autor(es): Barbosa, João Lucas Marques
Lira, Jorge Herbert Soares de
Oliker, Vladimir I.
Palavras-chave: Hipersuperfícies
Espaços hiperbólicos
Data do documento: 2007
Citação: BARBOSA, J. L. M. ; LIRA, J. H. S. ; OLIKER, V. I. (2007)
Abstract: Let ψ be a given function defined on a Riemannian space. Under what conditions does there exist a compact starshaped hypersurface M for which ψ , when evaluated on M,coincides with the m-th elementary symmetric function of principal curvatures of M for a given m? The corresponding existence and uniqueness problems in Euclidean space have been investigated by several authors in the mid 1980s. Recently,conditions for existence were established in elliptic space and, most recently, for hyperbolic space. However, the uniqueness problem has remained open. In this paper we investigate the problem of uniqueness in hyperbolic space and show that uniqueness (up to a geometrically trivial transformation) holds under the same conditions under which existence was established.
Descrição: BARBOSA, João Lucas Marques ; LIRA, Jorge Herbert Soares de ; OLIKER, Vladimir I. Uniqueness of starshaped compact hypersurfaces with prescribed m-th mean curvature in hyperbolic space. Illinois Journal of Mathematics, v. 51, p. 571-582, 2007.
URI: http://www.repositorio.ufc.br/handle/riufc/3797
Aparece nas coleções:DMAT - Artigos publicados em revista científica

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
2007_art_jlmbarbosa.pdf204,7 kBAdobe PDFVisualizar/Abrir


Os itens no repositório estão protegidos por copyright, com todos os direitos reservados, salvo quando é indicado o contrário.